Levemir how much

Common Questions and Answers about Levemir how much

levemir

my fathers blood sugar is 224 how many units of levemir flexpen do i give him his Dr put him on a sliding scale. i dont know what the dosage is ???? i give him humalog the scale is 200 to 250/ 5 units and so on. Is there a guideline of units for levemir ?
You wife needs both the long acting insulin (Levemir) to be taken twice a day, and she will also need a fast acting insulin (such as novalog, Humalog or aphidra) to be taken just before eating so that it can 'cover' the food she eats (and with dose adjusted based on how much carbs and protein she eats).
I take the levimir, however, it doesn't seem to matter how much or how little I take. In the morning, I have been experencing many more lows, like lows (35 or so). I had been on pump therapy for 15 years, so I guess I'm still getting used to this.
The U500 is used if you have insulin resistance. What type of U500 are you taking? What is the name? ie. Levemir, 70/30, etc. How much are you taking each day? The biggest risk is the risk of having hypoglycemia. this means you need to monitor closely and be consistent with what you eat. If you want to learn more about using insulin to have excellent control, the following books may help. Diabetes Solutions, Dr. Richard Bernstein (uses low carb and meds).
To night I will keep bed time sugar 10(as standard comparator for morning sugar) and take 26 unit Levemir and no bed time snack. I will see how much it goes down in the morning.
Anyway, assuming you are just one of those people who really don't like or care to know about your health and medications, I will attempt to answer your question. Given the fact that I don't know how much you weigh and how tall you are, I will just assume you are overweight. If you are out of breath it could be many things. Heart Disease, Heart failure, COPD, Pneumonia and probaly a host of others. It also could and more likely is poor conditioning. My suggestion to you.
sometimes my husband said when he come to bed ( he works 2nd shift i work 1st ) i am soaking wet how do you stop this cycle? if i would wake up to eat in the nite then it will break my sleep up and then i`ll be to tried for work! i can`t do that i`m in qc i insect test stripe to check blood sugar levels and we all don`t what bad test strips do we!
My daughter is 17 and is having trouble with adjusting insulin doses...how much lantus would be a good dose to start with?
Long acting: Lantus or Levemir and short acting: Humalog, Novalog or Apidra. They are much more steady and easy to manage. Do you see a pediatric endo? If so, you should make an appointment and talk with him about her doses and getting on a more updated regimen. If you are seeing a regular doctor I would strongly encourage a pediatric endo. Also send me a PM if you want the name of a website with a lot more type 1's and parents that you can talk with.
I am wondering whether this is some hormone related issue ,or whether I have developed some resistance vs humalog so it doesnt work well (and the lantus is too much). I have given up using any alcohol or doing demanding exercise(jogging) for a while becuase they make the matters worse (though i really enjoy exercising). any suggestions to why this is happening or how i can take care of this would be greatly helpful.
I would suggest that you don't wait for your appointment, but call your doctor and tell him or her what your sugars are running (write down the results so you have a record) and ask if you should increase by another 2 units. I personally love Lantus... hypos are much less of a problem since there isn't a strong peak action. And if the Lantus causes a low, it happens very slowly so you have plenty of time to react.
I went back to my NovoRapid, Novolin NPH routine. Will see how I feel in a couple of days. Today went well. I want to find out before discussion with the dr. if this could be the problem, otherwise they will have nothing to compare it to because as I am finding out there are many different reactions as there are people. They had problems believing me when I told them about the high blood pressure reaction to Levemir. Funny the blood pressure returned to normal when I got rid of it.
She's changing it to be one long term shot and then a different shot anytime she eats carbs (and she will have to calculate how much to take). From my understanding, it won't be R and N any longer. That will be happening within a month, because they have to retrain my wife first on how to do it. Anyway that's backstory. My wife sometimes gets into spells of getting low at night (it wakes her up). She'll drink a glass of juice or something, wait 20 minutes.
But at this point, she is telling me to figure out what and how much insulin I need with the current stuff. If I lived in an area where doctors were plentiful and available to take on new patients, I would certainly do that. Unfortunately, there are very few doctors available and those that do specialize in diabetes are not taking on new patients. So I'm stuck with who I have. Thanks again for all the help! Nice to know I'm not alone.
How much is too much insulin? The pen only goes up to 60 units in one shot. It appears to me as if this insulin is having little to no effect on me. Any insight would be very appreciated. Thanks.
her Dad took Glucophage, but no MS in either of them. Not sure how much they helped, but I think her sugar's stayed down pretty well since her diagnosis, which triggered the Rx. She's also been on Byetta for a couple of years, I think. i'm unaware of any resultant problems.
BEFORE YOU STOP READING hear me out. I am seeking help on how to lose or at least improve this irregular belly fat I have acquired since my weight gain and have lost everything but that. It isn't just a bludge of fat, it is actually pockets on either side of the bellybutton. One stage we (doctor) thought it was Lipo but wasn't "lumpy" enough. Needless to say, extremely WEIRD and extremely UNATTRACTIVE. I am on novorapid and levimir which helped with some of the weight loss.
So whether you inject or take Glip your getting more insulin. If it is too much insulin then a side effect of too much insulin can cause hypoglycemia. Hypoglycemia is not deadly... UNLESS it is severe.
Please post just what medicine you are taking and how much in dosage. I was on a compound T3/T4 at one time.. Is the T4 140Mcgs and T3 10 mcgs?? Something like that??
Hi Heather, My diabetes is somehwat under control, I can say it could be better. Yes I do take insulin. I take about 20mg of Novolog, and about 80 mg of Levemir at night. My high blood pressure is very good right now. I am taking meds for it too. Last few doctors apps. it has been very good. I dont remember what my physical neurological exam showed. I am not even sure what that is. But I probably had it done, I just dont remember right now. All of my problems seem to be cognitive.
since the results her insulin carb ratio has been changed as has her levemir dose and i feel we have to start again from scratch. please help!
It sounds like your mother in law needs a lot more education and guidance in treating her diabetes. By "time release insulin" I'm guessing you mean long-acting, such as Lantus or Levemir? This is what is called basal insulin which provides the background insulin 24 hours that people without diabetes have produced by their pancreas.
I'm new to this disease and forum and it really bothers me to not have a clear picture of what to expect in the middle of the night if my son gets very low. How will I know? Will he wake up? Will I find him unconscious in the morning when I go in. This is honestly a real fear for both my husband and I and we do not think it has been addressed well by our MD or in the books we have been given.
Has you daughter-in-law been evaluated for POTs? Postural Tachycardia Syndrome? Contrary to what some may tell you, her blood pressure does not need to drop for this diagnosis. Satish R Raj, MD MSCI of Vanderbilt University, has authored an article on this topic available on the web.
There are issues with bloating and liver disease, but I believe that this happens when your disease is much more advanced. I don't know much about it, but someone with more knowledge will offer their experience I am sure. I would tell your doctor about it to insure you don't have any fluid in your abdomen area (Ascites). Again from what I have read this usually happens when you have cirrhosis.
I HAVE THE SAME SUNBURN SKIN FEELING STARTING IN MY EXTREME LOWER BACK JUST TO THE LEFT OF MY SPINE AND IT GOES AROUND TO MY THIGH AND ABOUT MID DOWN. ONLY BURNS WHEN TOUCHED EVEN BY CLOTHING. WHEN SITTING THOUGHT I CAN STILL FEEL A FUNNY FEELING BUT NOT REALLY A BURNING FEELING BUT LIKE I JUST GOT HIT THERE AND ITS A BAD BRUISE. I HAVE THIS FOR OVER A WEEK NOW AND HAVE NOT SEEN ANYONE BECAUSE IT JUST SOUNDS CRAZY.
Hi, i see it's been a while since you posted your question on Victoza and weight loss. The first 7 days of taking this medicine and watching my calorie and nutrient intake, i've lost 7 lbs. in 7 days. i was no happy about taking this, since i have hypo-thyroid & there were 3 months my regular thyroid medication was off the market.
MedHelp Health Answers